Publication detail

The uniqueness of solutions of a singular problem for certain class of integro-differential equations.

ŠMARDA, Z.

Original Title

The uniqueness of solutions of a singular problem for certain class of integro-differential equations.

English Title

The uniqueness of solutions of a singular problem for certain class of integro-differential equations.

Type

journal article - other

Language

en

Original Abstract

This paper deals on uniqueness of solutions of a singular initial problem for integro-differential equations.

English abstract

This paper deals on uniqueness of solutions of a singular initial problem for integro-differential equations.

Keywords

Uniqueness of solutions, asymptotic estimates of solutions.

Released

23.05.1992

Location

Warsaw, Poland

Pages from

835

Pages to

841

Pages count

7

URL

Demonstratio Mathematica, Vol.XXV, No 4, p.835-841

Documents

BibTex


@article{BUT39755,
  author="Zdeněk {Šmarda}",
  title="The uniqueness of solutions of a singular problem for certain class of integro-differential equations.",
  annote="This paper deals on uniqueness of solutions of
a singular initial problem for integro-differential equations.",
  booktitle="Demonstratio Mathematici",
  chapter="39755",
  edition="Vol.XXV, No 4",
  journal="DEMONSTRATIO MATHEMATICA",
  number="4",
  volume="25",
  year="1992",
  month="may",
  pages="835",
  type="journal article - other"
}